SYNTHES GMBH INSERT FOR FNS INSERTION HANDLE; APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT
Back to Search Results |
| Catalog Number |
03.168.009 |
| Medical Device Problem Code |
Device-Device Incompatibility (2919)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/15/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device available for evaluation: complainant part is not expected to be returned for manufacturer review/investigation.Initial reporter facility name: (b)(6) hospital.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
Device report from synthes reports an event in japan as follows: it was reported that on (b)(6) 2022, the patient underwent surgery with the products in question.After the surgeon inserted the guidewire and finished reaming implant insertion, he noticed that the black screw on the inserter was loose while inserting the distal screw.He tried to re-tighten it, but it had a strange bite and could not be tightened any further.He removed the screw, disconnected the insertion handle connecting the implant, and was instructed to completely remove the black screw and gently turn it in.It was stuck for a while, but after several attempts, he was finally able to turn it in correctly.The procedure was then completed successfully with the reinsertion of the implant and the screws.There was a delay of 30 minutes.This report involves one insert for fns insertion handle.This is report 2 of 2 for (b)(4).